MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 46/6 SC1 BLUE MIMX

UNOMEDICAL A/S MIO; UNO INSET II 46/6 SC1 BLUE MIMX
Model Number MMT-941A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in egypt.On (b)(6) 2024, it was reported by the patient that infusion set tape not sticking within two days of use.Infusion set fell off at the time of swimming.Infusion set was placed in abdomen.No further information was available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: egypt.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19611729
Report Number3003442380-2024-10343
Device Sequence Number7097154
Product Code FPA
UDI-Device Identifier05705244020009
UDI-Public05705244020009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2024
Device Model NumberMMT-941A
Device Lot Number5371956
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown